×

Found 104 Documents (Results 1–100)

100
MathJax

Generalized Riemann problem on the decay of a discontinuity with additional conditions at the boundary and its application for constructing computational algorithms. (English. Russian original) Zbl 07566745

J. Math. Sci., New York 263, No. 4, 498-510 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 38-50 (2019).
PDF BibTeX XML Cite
Full Text: DOI

A boundary integral method for the general conjugation problem in multiply connected circle domains. (English) Zbl 1405.30043

Drygaś, Piotr (ed.) et al., Modern problems in applied analysis. Lecture notes of the 3rd international workshop “Boundary value problems, functional equations and applications”, BAF-3, Rzeszów, Poland, April 20–23, 2016. Cham: Birkhäuser (ISBN 978-3-319-72639-7/hbk; 978-3-319-72640-3/ebook). Trends in Mathematics, 153-168 (2018).
MSC:  30E25 45B05
PDF BibTeX XML Cite
Full Text: DOI arXiv

A. Kolmogorov and M. Riesz theorems for octonion-valued monogenic functions. (English) Zbl 1388.30065

Bernstein, Swanhild (ed.) et al., Modern trends in hypercomplex analysis. Selected papers presented at the session on Clifford and quaternionic analysis at the 10th international ISAAC congress, University of Macau, China, August 3–8, 2015. Basel: Birkhäuser/Springer (ISBN 978-3-319-42528-3/hbk; 978-3-319-42529-0/ebook). Trends in Mathematics, 35-46 (2016).
MSC:  30G35 31B05
PDF BibTeX XML Cite
Full Text: DOI

The Cauchy problem for the radiative transfer equation with generalized conjugation conditions. (Russian, English) Zbl 1299.78006

Zh. Vychisl. Mat. Mat. Fiz. 53, No. 5, 753-766 (2013); translation in Comput. Math. Math. Phys. 53, No. 5, 588-600 (2013).
MSC:  78A40 65C05 78M31
PDF BibTeX XML Cite
Full Text: DOI

Problems of transmission problems with inhomogeneous principal conjugation conditions and high-accuracy numerical algorithms for their digitization. (English. Ukrainian original) Zbl 1064.35051

Ukr. Math. J. 54, No. 2, 316-339 (2002); translation from Ukr. Mat. Zh. 54, No. 2, 258-275 (2002).
MSC:  35J55 65M60 35D05
PDF BibTeX XML Cite

Integral representations and the linear conjugation problem for a generalized Cauchy-Riemann system with a singular manifold. (English. Russian original) Zbl 0977.30026

Differ. Equ. 36, No. 2, 306-312 (2000); translation from Differ. Uravn. 36, No. 2, 270-275 (2000).
MSC:  30E25
PDF BibTeX XML Cite
Full Text: DOI

Constructive methods for linear and nonlinear boundary value problems for analytic functions: theory and applications. (English) Zbl 0957.30002

Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics. 108. Boca Raton, FL: Chapman & Hall/CRC. viii, 283 p. (2000).
MSC:  30-02 30E25
PDF BibTeX XML Cite

Reduction of a transmission boundary value problem for generalized analytic functions to an integral equation. (English. Russian original) Zbl 1013.30030

Differ. Equations 35, No. 9, 1208-1212 (1999); translation from Differ. Uravn. 35, No. 9, 1194-1198 (1999).
MSC:  30G20 45E05
PDF BibTeX XML Cite

Simplified global optimality conditions in generalized conjugation theory. (English) Zbl 0933.49008

Crouzeix, Jean-Pierre (ed.) et al., Generalized convexity, generalized monotonicity: recent results. Proceedings of the 5th symposium, Luminy, France, June 17–21, 1996. Dordrecht: Kluwer Academic Publishers. Nonconvex Optim. Appl. 27, 305-329 (1998).
Reviewer: A.Seeger (Avignon)
MSC:  49J52 49J45 90C26
PDF BibTeX XML Cite

On generalized quasiconvex conjugation. (English) Zbl 0876.90076

Censor, Yair (ed.) et al., Recent developments in optimization theory and nonlinear analysis. AMS/IMU special session on optimization and nonlinear analysis, May 24–26, 1995, Jerusalem, Israel. Providence, RI: American Mathematical Society. Contemp. Math. 204, 199-216 (1997).
MSC:  90C26 26B25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification